Elektronische Zeitschriften

Social Science Research Center Berlin

by subject | by title | search | contact

  Universitatis Iagellonicae Acta Mathematica

Journal freely available: Vol. 39 (2001) - Vol. 46 (2008) 
General information on the online edition:
Publisher:Wydawnictwo Uniwersytetu Jagiellonskiego Krakow
search publisher's open access policy in SHERPA/RoMEO
Subject(s):Mathematics
Keyword(s):Allgemeine mathematische Zeitschriften
P-ISSN(s):0083-4386
ZDB-Number:1473027-3
Fulltext online since:Vol. 39 (2001)
Fulltext online until:Vol. 46 (2008)
Homepage(s):https://www.emis.de/journals/UIAM/
Type of appearance:Fulltext, online and print
Pricetype:free of charge
Annotation:Fehlerhafte ISSN in volume 33 (1996: 0083-4382. Inhaltsverzeichnis ab 1.1955 verfügbar, beim Aufruf der Volltexte erscheint aber bis einschl. 38.2000 eine Fehlermeldung (Stand 14.10.11)
Please respect the publisher's terms of use.